Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Have high BP. On alprazolam, minpress, labetatol. Are they safe to be taken?

Hi, I have problems with high blood pressure, at pressent 185/98, I am on the following tablets,
Alprazolam 1mg half nocte,
asprin 100mg 1 once a day,
Imdur Durules 120mg sustained release1 once a day,
Labetalol Hydrochloride 200mg1 tablet twice a day,
Minipress 1mg 1 tablet three times a day,
Physiotens .2mg 1 nocte.
My blood pressure still seams to stay up. could these tablets be work against each other, who do I see to check out if tablets are suitable for my body

Thank You
chris Meech
Asked On : Sun, 14 Apr 2013
Answers:  2 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

All the tablets are not for pressure - Alprazolam is for anxiety / Imdur for angina / aspirin is anti-platelet (blood thinner)... and so on

The last three are for pressure...
If the pressure is not controlled, you may have to change them to newer ones -
The most common ones are Angiotensin Receptor Blocker (like Olmesartan) / Diuretic (like Thiazide) / Calcium Channel Blocker (like Amlodipine).
These three are drugs are the most used ones / introduce one, step up to maximum dose / add another and step up / add a third one
When stable - controlled well - change to a combination product...
Discuss with your doctor / Cardiologist or nephrologist is the ideal one...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sun, 14 Apr 2013
I find this answer helpful
Cardiologist Dr. Johann Christopher's  Response
You need to be investigated for secondary hypertension
Nicardia retard 20mg twice daily
Stop ecosprin till bp controlled

Answered: Sun, 14 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor